Solution to Problem 11141 [2005,273] - Implicit derivative continuous

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)765-766
JournalAmerican Mathematical Monthly
Volume113
Issue number8
Publication statusPublished - 2006

Fingerprint

Derivative

Cite this

@article{1543742af21449ae96bcb177e571afec,
title = "Solution to Problem 11141 [2005,273] - Implicit derivative continuous",
abstract = "No abstract.",
author = "O.P. Lossers",
year = "2006",
language = "English",
volume = "113",
pages = "765--766",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "8",

}

Solution to Problem 11141 [2005,273] - Implicit derivative continuous. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 113, No. 8, 2006, p. 765-766.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to Problem 11141 [2005,273] - Implicit derivative continuous

AU - Lossers, O.P.

PY - 2006

Y1 - 2006

N2 - No abstract.

AB - No abstract.

UR - http://www.jstor.org/stable/27642053

M3 - Article

VL - 113

SP - 765

EP - 766

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 8

ER -